# SDR ASAA2014081208828

- Difficulty date: August 12, 2014
- Submitted: August 15, 2014
- Operation: Air carrier
- Aircraft: N584AS
- Make and model: Boeing 737890
- Aircraft serial: 35682
- Aircraft time: 26,702 hours, 7,999 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Part number: 32144464
- Part serial: 3403
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 65,117 hours, 33,874 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT "BLEED TRIP OFF" LIGHT ILLUMINATED AT TOP OF DESCENT FL400.  QRH CHECKLIST ACCOMPLISHED.  LIGHT OUT AND PACK RESET WITH TRIP RESET PUSHED.  ACFT GROUNDED. PERFORMED FIM TASK: 36-10,  TASK 801.  STEP E(2) DROVE TO ACCOMPLISH "PRELIMINARY CHECKS" FAULT ISOLATION PROCEDURES-STEP F, 2, B.  FOUND BINDING HIGH STAGE VALVE ON THE NR 1 ENGINE REPLACED HIGH STAGE VALVE & INSTALLED NEW.  REF: AMM 36-00-00.  ACFT OK FOR SERVICE.
